# SDR 95ZZZX1140

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50LT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600153
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 216821
- Condition: Mismanufactured
- Location: Thrust Rev
- Component: Rohr
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SWITCHES MANUFACTURED BY TEXAS INSTRUMENTS FOR INSTALLATION ON ROHR T/R'S ARE POTTED INCORRECTLY FOR THIS INSTALLATION.  THE NEW SWITCH MUST BE TRIMMED AND REROUTED IN ORDER FOR PROPER CLERANCE WITH STANG.
